Facebook Pixel

back pain, 30 days after withdrawal bleeding but still no period am i pregnant?

By August 25, 2016 - 3:54am
Rate This

I am having back pain for three days now and I am having too much white discharge which turns to yellow when dry. It has been 30 days since that withdrawal bleeding- very red, very similar and heavy like period which lasted for 3 days. That withdrawal bleeding appeared 7 days after I took plan b. Am I pregnant? This back pain and this white discharge drives me crazy. Please help me. :((( by the way I had protected sex using condom but it did not broke but I still took plan b about 9 hours later because of worriness and pregnancy scares. Thank you please reply.

Add a Comment2 Comments

HERWriter Guide

Hi please help me

Thanks for your post!

Pregnancy does not seem possible from having protected sex with a condom and taking emergency contraceptives - your period may be delayed from taking that medication. Your symptoms may be PMS.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

August 25, 2016 - 7:29am
(reply to Susan Cody)

Hi, I am already 4 days late since the withdrawal bleeding last July 23. Today is August 27. Last night, my underwear is full of white discharge which turns to yellow. I also noticed brown discharge, it's very small. Is this a sign of pregnancy? I am so scared. I had protected sex and I took plan b what could this be?

August 26, 2016 - 6:30pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!